| Catalog Number |
ARS655102 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Fall (1848); Osteolysis (2377); Inadequate Osseointegration (2646)
| Date of Event |
09/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient complained of "grinding" with movement during post-operative visits.A fall resulted in a fracture of the greater tuberosity, requiring surgical intervention.During fracture fixation, it was observed that the proximal body had loosened from the stem.Further inspection revealed that while the locking cap was fully seated, the screw had loosened from the distal stem.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided the complaint report will be updated.